# SDR SPAA20121106003

- Difficulty date: October 9, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 68,959 hours, 35,692 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R AT BS 420 CORRODED AND CRACKED.  REPAIRED STRINGER IAW SRM 53-10-03.
